Please use this identifier to cite or link to this item: https://ahro.austin.org.au/austinjspui/handle/1/16624
Title: Severe prolonged posture-evoked tachycardia after massive overdose of paliperidone
Austin Authors: Wong, Lee Yung;Greene, Shaun L ;Odell, Morris;Wong, Katherine
Affiliation: Emergency Department, Austin Health, Heidelberg, Victoria, Australia
Victorian Poisons Information Centre, Austin Health, Heidelberg, Victoria, Australia
Clinical Forensic Medicine, Victorian Institute of Forensic Medicine, Monash University, Southbank, Victoria, Australia
Issue Date: Jul-2016
metadata.dc.date: 2016-04-14
Publication information: Clinical Toxicology 2016; 54(6): 535
URI: http://ahro.austin.org.au/austinjspui/handle/1/16624
DOI: 10.3109/15563650.2016.1169283
PubMed URL: https://pubmed.ncbi.nlm.nih.gov/27076116
Type: Journal Article
Subjects: Drug overdose
Paliperidone palmitate
Tachycardia
Appears in Collections:Journal articles

Show full item record

Page view(s)

2
checked on Dec 5, 2022

Google ScholarTM

Check


Items in AHRO are protected by copyright, with all rights reserved, unless otherwise indicated.